Keyword : r-adic maps


Large Deviation for Chaotic Binary Sequences Generated by Nonlinear Maps and Threshold Functions
Yasutada OOHAMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/10/01
Vol. E87-A  No. 10 ; pp. 2555-2563
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Stochastic Process
Keyword: 
r-adic mapschaosbinary sequenceslarge deviation theory for dynamical systems
 Summary | Full Text:PDF